A discontinuous Galerkin solver for front propagation - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles SIAM Journal on Scientific Computing Year : 2011

A discontinuous Galerkin solver for front propagation

Abstract

We propose a new discontinuous Galerkin (DG) method based on [Cheng and Shu, JCP, 2007] to solve a class of Hamilton-Jacobi equations that arises from optimal control problems. These equations are connected to front propagation problems or minimal time problems with non isotropic dynamics. Several numerical experiments show the relevance of our method, in particular for front propagation.
Fichier principal
Vignette du fichier
Bokanowski_Cheng_Shu_2011.pdf (556.87 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

hal-00653471 , version 1 (19-12-2011)

Identifiers

  • HAL Id : hal-00653471 , version 1

Cite

Olivier Bokanowski, Yingda Cheng, Chi-Wang Shu. A discontinuous Galerkin solver for front propagation. SIAM Journal on Scientific Computing, 2011, 33 (2), pp.923-938. ⟨hal-00653471⟩
322 View
172 Download

Share

Gmail Facebook X LinkedIn More